MAUDE Adverse Event Report: STRYKER TRAUMA KIEL DRILL, TRI-FLAT T2 FEMUR Ø4,2X340 MM; SURGICAL INSTRUMENT MOTORS AND ACCESSORIES/ATTACHMENTS

STRYKER TRAUMA KIEL DRILL, TRI-FLAT T2 FEMUR Ø4,2X340 MM; SURGICAL INSTRUMENT MOTORS AND ACCESSORIES/ATTACHMENTS
Catalog Number 18064265
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Device was discarded.
 
Event or Problem Description
During t2 surgery, the drill was broken off when drilling with power tool.The broken drill was completely removed from the patient.The surgery was completed with another drill.In the surgeon's opinion, the installation of the drill to the power tool was inappropriate.

Brand Name
DRILL, TRI-FLAT T2 FEMUR Ø4,2X340 MM
Common Device Name
SURGICAL INSTRUMENT MOTORS AND ACCESSORIES/ATTACHMENTS
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key8021008
Report Number0009610622-2018-01371
Device Sequence Number11128907
Product Code HWE
UDI-Device Identifier04546540196781
UDI-Public04546540196781
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number18064265
Device Lot NumberK242624
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2018
Initial Report FDA Received Date10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age24 YR
Patient Weight58